Alert archive / Alabama / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 1, 2007, 11:05 AM CST for Colbert County, Lauderdale County, Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 11:05 AM CST (17:05 UTC)
- Expired
- Mar 1, 2007, 3:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Whole counties
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 11:15 AM CST | FLASH FLOOD | 9 Sw Threet, AL | WATER REPORTED BY COUNTY ROAD OFFICIALS OVER BRIDGE ON COUNTY ROAD 74 NEAR GRAVELLY SPRINGS |
| Mar 1, 11:15 AM CST | FLASH FLOOD | 9 Sw Threet, AL | WATER REPORTED BY COUNTY ROAD OFFICIALS OVER BRIDGE ON COUNTY ROAD 74 NEAR GRAVELLY SPRINGS |
| Mar 1, 2:00 PM CST | FLASH FLOOD | 3 W Cherokee, AL | ROADS BLOCKED DUE TO FLASH FLOODING ON MILL CREEK LOOP, NORTH PIKE, AND OLD LEE HIGHWAY NEAR CHEROKEE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 011706 FFWHUN ALC033-077-012100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1105 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN COLBERT COUNTY IN NORTHWEST ALABAMA WESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA * UNTIL 300 PM CST * AT 1105 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM REPEATED THUNDERSTORMS OVER MAINLY WESTERN LAUDERDALE AND COLBERT COUNTIES. RADAR INDICATES UP TO TWO INCHES OF RAIN PER HOUR HAS FALLEN...ESPECIALLY ALONG AND JUST EITHER SIDE OF THE NATCHEZ TRACE PARKWAY. STORMS CONTINUE TO MOVE INTO THE REGION FROM THE SOUTHWEST SO VERY HEAVY RAIN IS LIKELY TO CONTINUE INTO THE EARLY AFTERNOON. * SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... CHEROKEE...WATERLOO...WRIGHT...ALLSBORO...MAUD...MOUNT HESTER... AND THE ENTIRE NATCHEZ TRACE PARKWAY IN ALABAMA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3458 8814 3457 8781 3501 8756 3502 8812 $$
3 follow-up statements
000 WGUS74 KHUN 011816 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1216 PM CST THU MAR 1 2007 ALC033-077-012100- LAUDERDALE AL-COLBERT AL- 1216 PM CST THU MAR 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR COLBERT AND LAUDERDALE COUNTIES... AT 1216 PM CST...THE PUBLIC REPORTED FLOODING IN LAUDERDALE COUNTY NEAR CENTRAL...ON COUNTY ROAD 74. RAIN WAS COMING TO AN END...AT LEAST TEMPORARILY...ACROSS THE WARNED AREA. BUT RAINFALL OF 1 TO 3 INCHES HAS OCCURRED IN A NARROW STRIP GENERALLY ALONG AND EITHER SIDE OF THE NATCHEZ TRACE PARKWAY. ADDITIONAL RAINFALL IS STILL LIKELY THROUGHOUT THE AFTERNOON. LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... CHEROKEE...WATERLOO...WRIGHT...ALLSBORO...MAUD...MOUNT HESTER... AND THE ENTIRE NATCHEZ TRACE PARKWAY IN ALABAMA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3458 8814 3457 8781 3501 8756 3502 8812 $$
000 WGUS74 KHUN 011943 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 143 PM CST THU MAR 1 2007 ALC033-077-012100- LAUDERDALE AL-COLBERT AL- 143 PM CST THU MAR 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR WESTERN COLBERT AND WESTERN LAUDERDALE COUNTIES... AT 143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER ROUND OF MODERATE TO HEAVY RAIN MOVING TOWARD WESTERN LAUDERDALE AND COLBERT COUNTIES. RAINFALL OF ONE TO THREE INCHES HAS ALREADY OCCURRED...AND ANOTHER HALF INCH OF RAIN IS LIKELY BEFORE 3 PM CST. LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... LOCATIONS ALONG AND 10 MILES EITHER SIDE OF THE NATCHEZ TRACE PARKWAY IN ALABAMA. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO REPORT FLOODING...HAVE YOUR EMERGENCY MANAGEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HUNTSVILLE. LAT...LON 3458 8814 3457 8781 3501 8756 3502 8812 $$ JE
000 WGUS74 KHUN 012014 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 213 PM CST THU MAR 1 2007 ALC033-077-012100- LAUDERDALE AL-COLBERT AL- 213 PM CST THU MAR 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR COLBERT AND LAUDERDALE COUNTIES... AT 213 PM CST...FLOODING CONTINUED TO BE REPORTED ALONG AND NEAR THE NATCHEZ TRACE PARKWAY IN WESTERN COLBERT AND LAUDERDALE COUNTIES... INCLUDING NEAR THE GRAVELLY SPRINGS AND CHEROKEE COMMUNITIES. ADDITIONAL RAINFALL WILL BE GENERALLY LIGHT...HOWEVER THE EXISTING FLOODING WILL CONTINUE. A GENERAL FLOOD WARNING WILL LIKELY BE REQUIRED BEYOND THE 3 PM EXPIRATION OF THIS FLASH FLOOD WARNING. LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... ALONG AND 10 MILES EITHER SIDE OF THE NATCHEZ TRACE PARKWAY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. LAT...LON 3458 8814 3457 8781 3501 8756 3502 8812 $$ JE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 9:02 AM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 1, 9:02 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 902 AM CST THU MAR 1 2007 .DISCUSSION... A VERY BRIEF UPDATE HAS ALREADY BEEN ISSUED FOR TORNADO WATCH #44. LATEST SFC ANALYSIS HAS A DEEPENING LOW ACROSS SRN IOWA WITH A TRAILING COLD FRONT/MODIFIED DRYLINE EXTENDING SOUTH THROUGH WRN AR...THE ARKLATEX...AND INTO ERN TX. THE ALL IMPORTANT WARM FRONT WAS POSITIONED FROM SWRN TN THROUGH NE MS INTO EXTREME WEST CENTRAL AL. DWPTS HAVE SURGED NEARLY 10 DEGREES ALONG THE NOSE OF THE WARM FRONT IN THE PAST FEW HOURS. WATER VAPOR IMAGERY SHOWING THE PRIMARY UPPER TROUGH (WITH A NEGATIVELY TILTED ORIENTATION) CENTERD NEAR KANSAS CITY WITH SEVERAL SRN STREAM IMPULSES NOTED FROM FROM ERN TX TO CENTRAL MS. THESE IMPULSES...ALONG WITH INTENSELY DIFFLUENT FLOW AND VERY STEEP MID LEVEL LAPSE RATES...LEADING TO A RESURGENCE OF CONVECTION ACROSS NE LA/NRN MS OVER THE PAST 60 MINUTES. ADDITIONAL BROKEN LINE ALSO FIRING ALONG THE DRYLINE/FRONT WELL TO OUR WEST. VIS IMAGERY SHOWING SOME BINOVC FROM WEST TN TO ERN AR...THIS COULD HELP DESTABILIZE THE AIRMASS ACROSS THE TN VLY BY LATE MRNG. THERE ARE SOME MINOR MODEL DIFFERENCES IN TERMS OF KINEMATIC AND THERMODYNAMIC FIELDS...BUT OVERALL THE POTENTIAL FOR A SIGNIFICANT SVR WX EVENT IS THERE. THE 06Z AND 12Z WRF PAINT THE BEST COMBINATION OF LOW LEVEL CAPE AND EFFECTIVE SHEAR ALONG THE I-20 CORRIDOR BETWEEN 18Z AND 21Z THIS AFTN. MEANWHILE...THE GFS IS FURTHER NORTH TARGETING THE TN VLY REGION. BOTH MODELS INDICATED 0-1 KM EHI VALUES BETWEEN 1.0 AND 2.0 USING MIXED LAYER PARCELS. WITH SUFFICIENT BULK SHEAR FOR ROTATING UPDRAFTS...AND THE POTENTIAL FOR THE WARM FRONT TO FOCUS LOW LEVEL BAROCLINICITY ...THE MAIN QUESTION MARK WILL BE THE AIRMASS DESTABILIZATION. WITH SATELLITE CURRENTLY SHOWING SOME BREAKS IN TO OUR WEST...AND THE WARM FRONT ADVANCING RAPIDLY...SEE NO REASON WHY MLCAPES OF AT LEAST 500 J/KG SHOULD NOT BE REALIZED BY EARLY AFTN. THAT WOULD BE SUFFICIENT TO SUPPORT SFC BASED UPDRAFTS. ALL IN ALL...PREVIOUS TIMING/THINKING REMAINS PRETTY MUCH THE SAME. PRIMARY THREAT WINDOW WILL BE LATE MRNG TO EARLY AFTERNOON IN SHOALS TO 1 TO 3 PM IN THE I-65 CORRIDOR TO NEAR RUSH HOUR ACROSS NE AL. WILL ISSUE UPDATE TO FRESHEN WORDING...AND POSSIBLY TWEAK FIRST PERIOD FCST A BIT. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 15/CBD
Hazardous weather outlook, Mar 1, 9:10 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 910 AM CST THU MAR 1 2007 ALZ001>010-016-TNZ076-096-097-011900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 910 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF THE TENNESSEE VALLEY THROUGH THE REMAINDER OF THE MORNING. A FEW OF THESE STORMS MAY BRIEFLY BECOME SEVERE...CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS. A MUCH HIGHER SEVERE WEATHER THREAT IS EXPECTED FOR THIS AFTERNOON AND EARLY EVENING ACROSS THE AREA. ADDITIONAL THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING STRONG COLD FRONT DURING THIS TIME. THESE STORMS WILL BRING A THREAT OF DAMAGING WINDS...LARGE HAIL AND TORNADOES. IF CONDITIONS COME TOGETHER JUST RIGHT...SOME OF THESE TORNADOES COULD BE STRONG. AT THIS TIME...IT APPEARS THAT THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE ACROSS NORTHWEST ALABAMA BETWEEN NOON AND 3 PM...THE I-65 CORRIDOR BETWEEN 2 AND 5 PM...AND NORTHEAST ALABAMA TOWARD RUSH HOUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED THROUGH THIS EVENING. 10/15
In the hours before
Special weather statement, Mar 1, 5:15 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 515 AM CST THU MAR 1 2007 ALZ009-011200- JACKSON- 515 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR JACKSON COUNTY UNTIL 600 AM CST... AT 512 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRANT...OR 11 MILES SOUTHWEST OF SCOTTSBORO...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LARKINSVILLE. SCOTTSBORO. HOLLYWOOD. MARTINTOWN. FACKLER. STEVENSON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. SS
Special weather statement, Mar 1, 6:00 AM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 600 AM CST THU MAR 1 2007 ALZ001>010-016-TNZ076-096-097-011800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 600 AM CST THU MAR 1 2007 ...HIGH SEVERE WEATHER RISK TODAY... THE STORM PREDICTION CENTER HAS PLACED THE TENNESSEE VALLEY UNDER A HIGH RISK FOR SEVERE WEATHER TODAY. CONDITIONS ARE BECOMING FAVORABLE FOR SEVERE WEATHER TO OCCUR ACROSS THE TENNESSEE VALLEY TODAY. THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL ENTER NORTHWEST ALABAMA BY MIDDAY...THEN MOVE EAST ACROSS THE REMAINDER OF THE AREA THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND TORNADOES. IF CONDITIONS COME TOGETHER JUST RIGHT...SOME OF THESE TORNADOES COULD BE STRONG. RESIDENTS ARE URGED TO REMAIN WEATHER AWARE TODAY AND BE PREPARED TO TAKE LIFE SAVING ACTION IN THE EVENT A TORNADO IS SPOTTED OR WARNINGS ARE ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE TELEVISION OR RADIO STATION FOR THE LATEST WEATHER INFORMATION...AND POTENTIAL WATCHES OR WARNINGS. MR
Special weather statement, Mar 1, 6:00 AM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 600 AM CST THU MAR 1 2007 ALZ006-011230- MADISON- 600 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR MADISON COUNTY UNTIL 630 AM CST... AT 559 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOORES MILL...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DEPOSIT. PLEVNA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. SS
Local storm report, Mar 1, 6:20 AM CST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL WATERLOO 34.92N 88.06W
03/01/2007 M0.88 INCH LAUDERDALE AL EMERGENCY MNGR
0440 AM HAIL HANCEVILLE 34.06N 86.76W
03/01/2007 E0.88 INCH CULLMAN AL CO-OP OBSERVER
&&
SSSpecial weather statement, Mar 1, 10:12 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1012 AM CST THU MAR 1 2007 ALZ001>003-011700- COLBERT-FRANKLIN-LAUDERDALE- 1012 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN AND LAUDERDALE COUNTIES UNTIL 1100 AM CST... ...STORMS INTENSIFYING OVER NORTHEAST MISSISSIPPI AND HEADING FOR NORTHWEST ALABAMA... AT 1004 AM CST...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE INTENSIFYING 6 MILES WEST OF BELMONT...OR 11 MILES NORTHWEST OF RED BAY...MOVING NORTHEAST AT 65 MPH. A STRONGER THUNDERSTORM WAS LOCATED NEAR TUPELO...ALSO MOVING NORTHEAST AT 65 MPH. PEOPLE IN WESTERN FRANKLIN...AND MUCH OF LAUDERDALE AND COLBERT COUNTIES...INCLUDING THE CITIES OF RED BAY...CHEROKEE...AND THE SHOALS AREA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH WILL REMAIN IN EFFECT FOR MUCH OF THE DAY. BCC
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:41 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Mar 1, 10:54 AM CST | Tornado Warning | HUN | Lauderdale | 36 min |
| Mar 1, 11:01 AM CST | Tornado Warning | HUN | Colbert | 29 min |
| Mar 1, 11:28 AM CST | Tornado Warning | HUN | Lauderdale | 32 min |
| Mar 1, 11:55 AM CST | Severe Thunderstorm Warning | HUN | Franklin | 35 min |
| Mar 1, 12:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert | 24 min |
| Mar 1, 3:39 PM CST | Tornado Warning | HUN | Cullman | 33 min |
Nearby
Flash Flood Warnings in Alabama, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.